On the Mean Values of Certain Character Sums
Zhefeng Xu and
Huaning Liu
Abstract and Applied Analysis, 2013, vol. 2013, 1-19
Abstract:
Let be an odd number. In this paper, we study the fourth power mean of certain character sums and , where denotes the summation over primitive characters modulo , and give some asymptotic formulae.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/326597.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/326597.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:326597
DOI: 10.1155/2013/326597
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().